×

Modified preconditioned GAOR methods for systems of linear equations. (English) Zbl 1266.93167

Summary: Three kinds of preconditioners are proposed to accelerate the generalized AOR (GAOR) method for the linear system from the generalized least squares problem. The convergence and comparison results are obtained. The comparison results show that the convergence rate of the preconditioned generalized AOR (PGAOR) methods is better than that of the original GAOR methods. Finally, some numerical results are reported to confirm the validity of the proposed methods.

MSC:

93E24 Least squares and related methods for stochastic control systems
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] J. Y. Yuan, “Numerical methods for generalized least squares problem,” Journal of Computational and Applied Mathematics, vol. 66, pp. 571-584, 1996. · Zbl 0858.65043
[2] J.-Y. Yuan and X.-Q. Jin, “Convergence of the generalized AOR method,” Applied Mathematics and Computation, vol. 99, no. 1, pp. 35-46, 1999. · Zbl 0961.65029
[3] A. D. Gunawardena, S. K. Jain, and L. Snyder, “Modified iterative methods for consistent linear systems,” Linear Algebra and Its Applications, vol. 154/156, pp. 123-143, 1991. · Zbl 0731.65016
[4] A. Hadjidimos, “Accelerated overrelaxation method,” Mathematics of Computation, vol. 32, no. 141, pp. 149-157, 1978. · Zbl 0382.65015
[5] Y. T. Li, C. X. Li, and S. L. Wu, “Improvement of preconditioned AOR iterative methods for L-matrices,” Journal of Computational and Applied Mathematics, vol. 206, pp. 656-665, 2007. · Zbl 1129.65021
[6] J. P. Milaszewicz, “Improving Jacobi and Gauss-Seidel iterations,” Linear Algebra and Its Applications, vol. 93, pp. 161-170, 1987. · Zbl 0628.65022
[7] R. S. Varga, Matrix Iterative Analysis, vol. 27, Springer, Berlin, Germany, 2000. · Zbl 0998.65505
[8] D. M. Young, Iterative Solution of Large Linear Systems, Academic Press, New York, NY, USA, 1971. · Zbl 0231.65034
[9] M. T. Darvishi and P. Hessari, “On convergence of the generalized AOR method for linear systems with diagonally dominant coefficient matrices,” Applied Mathematics and Computation, vol. 176, no. 1, pp. 128-133, 2006. · Zbl 1101.65033
[10] X. Zhou, Y. Song, L. Wang, and Q. Liu, “Preconditioned GAOR methods for solving weighted linear least squares problems,” Journal of Computational and Applied Mathematics, vol. 224, no. 1, pp. 242-249, 2009. · Zbl 1168.65020
[11] M. T. Darvishi, P. Hessari, and B.-C. Shin, “Preconditioned modified AOR method for systems of linear equations,” International Journal for Numerical Methods in Biomedical Engineering, vol. 27, no. 5, pp. 758-769, 2011. · Zbl 1226.65023
[12] A. Berman and R. J. Plemmons, Nonnegative Matrices in the Mathematical Sciences, vol. 9, Academic Press, New York, NY, USA; Society for Industrial and Applied Mathematics (SIAM), Philadelphia, Pa, USA, 1994. · Zbl 0815.15016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.